# SDR DALA2022042102799

- Difficulty date: April 17, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,602 hours, 22,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 MID CABIN OVHD EMERGENCY LIGHT MISSING COVER. CORRECTIVE ACTION: REINSTALLED EMGY LIGHT COVER. (8808415)
